MAUDE Adverse Event Report: SPINE WAVE, INC. LEVA TI PX DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT

SPINE WAVE, INC. LEVA TI PX DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT
Catalog Number 11-7223
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was received for evaluation.The implant displayed significant damage and was received broken.The breakage and much of the damage observed is consistent with the reported removal method.A thorough visual examination was performed.Based on this information, it appears the device was not fully expanded during insertion.The exact cause of this condition could not be definitively determined.A review of the device history record found no issues for the identified production lot.
 
Event or Problem Description
Approximately 8 months post-operatively, it was noted on radiographic imaging that the implant lost height.No patient complications were reported.A surgical procedure was performed to remove the implant.

Brand Name
LEVA TI PX DEVICE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton 06484
MDR Report Key7154837
Report Number3004638600-2017-00011
Device Sequence Number13899801
Product Code MAX
UDI-Device Identifier10840642106763
UDI-Public10840642106763
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K141980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/06/2019
Device Catalogue Number11-7223
Device Lot Number734N08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2017
Initial Report FDA Received Date12/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR